Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 25, 2014, 3:34 PM EDT for Johnston County, Wayne County, North Carolina. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2014, 3:34 PM EDT (19:34 UTC)
- Expired
- Apr 25, 2014, 4:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Johnston County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 43 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:53 PM EDT | HAIL 1 | Goldsboro, NC | NICKEL TO QUARTER SIZE HAIL |
| Apr 25, 3:55 PM EDT | HAIL 0.88 | Nahunta, NC | |
| Apr 25, 3:55 PM EDT | HAIL 1.75 | 3 Sw Nahunta, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:19 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
512
WUUS52 KRAH 251934
SVRRAH
NCC101-191-252015-
/O.NEW.KRAH.SV.W.0039.140425T1934Z-140425T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
334 PM EDT FRI APR 25 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
NORTHERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 415 PM EDT
* AT 333 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF GOLDSBORO...AND
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...SMITHFIELD...FREMONT...MICRO...SELMA...PINE LEVEL...
KENLY...PRINCETON...PIKEVILLE...EUREKA...GRANTHAM...MAR-MAC AND
NAHUNTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3539 7780 3527 7829 3529 7830 3528 7835
3537 7837 3556 7836 3566 7815 3561 7813
3559 7806 3560 7806 3559 7788 3545 7783
3543 7783
TIME...MOT...LOC 1933Z 240DEG 41KT 3543 7815
$$
321 follow-up statement
594
WWUS52 KRAH 251951
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
351 PM EDT FRI APR 25 2014
NCC101-252000-
/O.CAN.KRAH.SV.W.0039.000000T0000Z-140425T2015Z/
JOHNSTON NC-
351 PM EDT FRI APR 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3533 7808 3544 7814 3559 7806 3560 7805
3559 7801 3559 7788 3545 7783 3543 7783
3541 7782
TIME...MOT...LOC 1950Z 243DEG 32KT 3545 7805
$$
NCC191-252015-
/O.CON.KRAH.SV.W.0039.000000T0000Z-140425T2015Z/
WAYNE NC-
351 PM EDT FRI APR 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN WAYNE COUNTY...
AT 350 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE. THIS STORM WAS
LOCATED NEAR GOLDSBORO...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...FREMONT...PIKEVILLE...EUREKA...NAHUNTA AND MAR-MAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3533 7808 3544 7814 3559 7806 3560 7805
3559 7801 3559 7788 3545 7783 3543 7783
3541 7782
TIME...MOT...LOC 1950Z 243DEG 32KT 3545 7805
$$
32What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:20 PM EDT, 14 minutes earlier.
Area forecast discussion, Apr 25, 3:20 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 320 PM EDT FRI APR 25 2014 .SYNOPSIS..A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE CAROLINAS THIS EVENING. WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND PERSIST INTO SATURDAY. A COLD FRONT WILL PUSH INTO THE REGION FROM THE NORTHEAST SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... AS OF 320 PM FRIDAY... ...TORNADO WATCH IN EFFECT FOR ALL OF CENTRAL NC THROUGH 900 PM EDT... CURRENTLY MANAGING MULTIPLE SEVERE THUNDERSTORMS IN CENTRAL NORTH CAROLINA WITH NUMEROUS REPORTS OF LARGE HAIL. SEVERE WEATHER THREAT WILL CONTINUE THROUGH AROUND NIGHTFALL. CONVECTION THIS AFTERNOON IS IN THE FORM OF DISCRETE CELLS AND CLUSTERS WITH PERSISTENT UPDRAFTS WHICH COMBINED WITH FREEZING LEVELS AROUND 10KFT HAS RESULTED IN THE NUMEROUS LARGE HAIL REPORTS. A MORE LINEAR CONVECTIVE FEATURE ASSOCIATED WITH THE APPROACHING COLD FRONT IS LIKELY TO SWEEP ACROSS CENTRAL NC BETWEEN 21 AND 01Z. THE CONVECTION MAY HAVE A DOWNWARD TRAJECTORY IN INTENSITY TOWARD SUNSET AS THE SURFACE FLOW BECOMES MORE SOUTHWESTERLY DECREASING LOW LEVEL SHEAR AND POTENTIALLY REDUCING INSTABILITY WITH A SLIGHTLY DRIER AIR MASS. AFTER A CONVECTIVELY ACTIVE EARLY EVENING... CONDITIONS SHOULD IMPROVE AFTER THE FRONTAL PASSAGE AS A COOLER AND DRIER AIR MASS PUSHES INTO THE REGION. SKIES SHOULD BECOME CLEAR OVERNIGHT WITH A LIGHT BREEZE STICKING AROUND FOR MOST OF THE EVENING. CURRENT FORECAST NOTES THAT WINDS MAY DECOUPLE ACROSS THE WEST AND SOUTHWEST TOWARD DAYBREAK SATURDAY AND LATEST NAM/GFS BUFR SOUNDINGS SUPPORT THIS. LOWS TONIGHT SHOULD FALLING INTO THE MID 40S TO MID 50S. SATURDAY SHOULD BRING FAIR WEATHER WITH LOTS OF SUNSHINE AND NEAR TO SLIGHTLY ABOVE SEASONABLE TEMPERATURES. SUNSHINE WILL MIX WITH PERIODS OF HIGH CLOUDS BUT MOSTLY SUNNY SKIES SHOULD DESCRIBE THIS WELL. HIGH TEMPERATURES WILL RANGE BETWEEN 78 AND 82 DEGREES. -BLAES && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 315 PM FRIDAY... A DRY BACKDOOR COLD FRONT WILL APPROACH THE AREA SATURDAY NIGHT INTO SUNDAY AS AN UPPER LOW/TROUGH MOVES OFF THE NEW ENGLAND COAST. THERE HAS BEEN DISAGREEMENT AMONG THE MODELS THE LAST COUPLE OF DAYS WITH REGARDS TO HOW FAR SOUTH THE FRONT WILL MAKE IT...BUT IT LOOKS LIKE IT WILL AT LEAST COME INTO OUR NORTHERN AREAS BEFORE IT WASHES OUT/RETREATS ON SUNDAY. THEN...HEIGHTS WILL BEGIN TO RISE ON SUNDAY AS THE UPPER RIDGE BUILDS EAST. THEREFORE...OVERALL THE WEATHER SHOULD BE QUIET FOR THE SHORT TERM PERIOD...WITH TEMPS SLIGHTLY ABOVE NORMAL (ESPECIALLY ACROSS THE SOUTHWEST PORTION OF THE FORECAST AREA...SOUTH OF THE DISSIPATING BOUNDARY). && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 315 PM FRIDAY... AN UNSETTLED WEATHER PERIOD IS EXPECTED BEGINNING EARLY NEXT WEEK...LIKELY PERSISTING INTO THE MIDDLE/LATE PART OF THE WEEK AS A BLOCKING PATTERN SETS UP ACROSS THE CONUS. A STRONG SYSTEM/CUTOFF LOW THAT WILL LIKELY BE A BIG SEVERE WEATHER MAKER FOR THE CENTRAL CONUS OVER THE WEEKEND/EARLY NEXT WEEK...WILL SLOWLY MOVE EASTWARD. THE OVERALL TREND HAS BEEN TO SLOW DOWN THE EASTWARD PROGRESSION SOMEWHAT AS THE RIDGE HOLDS STRONG OVER THE EAST COAST. NOW THE BEST CHANCE FOR PRECIP MAY HOLD OFF UNTIL WEDNESDAY/WEDNESDAY NIGHT INTO THURSDAY WHEN THE SURFACE FRONT IS PROGGED TO CROSS THE AREA. EARLIER IN THE WEEK...MODELS ARE IN DECENT AGREEMENT WITH DEPICTING A WEDGE LIKE BOUNDARY BISECTING THE FORECAST AREA FROM NORTH TO SOUTH. THERE COULD STILL BE SOME PRECIP DURING THIS TIME FRAME AS ANY WEAK DISTURBANCE IN THE FLOW ALOFT WILL BE ENOUGH TO TRIGGER SOME SHOWERS WITHIN AN INCREASINGLY MOIST AIR MASS. AT THIS TIME THE BEST TIME FRAME FOR SIGNIFICANT PRECIP LOOKS TO OCCUR WEDNESDAY INTO THURSDAY WITH THE FRONT. PRECIP CHANCES SHOULD BEGIN TO DECREASE LATE THURSDAY AS THE FRONT MOVES EAST OF THE AREA. HOWEVER...THE CLOSED LOW/UPPER TROUGH WILL LINGER OVER THE AREA FOR THE REMAINDER OF THE WORK WEEK (LIKELY INTO THE WEEKEND). EVEN THOUGH THERE IS STILL A LOT TO IRONED OUT WITH REGARD TO THE EXACT DETAILS OF THE FORECAST...GIVEN THE STRENGTH OF THE SYSTEM AND TIME OF YEAR... SEVERE WEATHER AND/OR HEAVY RAIN WILL BE A POSSIBILITY...ALTHOUGH EXACTLY WHEN IS TOUGH TO DETERMINE RIGHT NOW. TEMPS SHOULD BE NEAR TO SLIGHTLY BELOW NORMAL...BUT WILL ULTIMATELY DEPEND ON THE AMOUNT/TIMING OF CLOUDS/PRECIP. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... AS OF 250 PM FRIDAY... AREAS AND CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL NC THROUGH THE AFTERNOON AND EVENING HOURS. THE STORMS WILL BE SCATTERED INITIALLY AND MAY END AS A BAND OF CONVECTION ASSOCIATED WITH AN APPROACHING COLD FRONT. THE THUNDERSTORMS WILL PRODUCE LOCALIZED AREAS OF IFR/MVFR VISIBILITIES ALONG WITH THE POTENTIAL OF HAIL AND WIND GUSTS IN EXCESS OF 40KTS. THE CONVECTION WILL END FROM WEST TO EAST BETWEEN 00 AND 03Z TONIGHT WITH FAIR WATER VFR CONDITIONS EXPECTED FOR THE REMAINDER OF THE OVERNIGHT AND INTO SATURDAY. SOUTH TO SOUTHWEST WINDS AT 10 TO 20 KTS WITH GUSTS UP TO 30KTS AT TIMES THIS AFTERNOON WILL BECOME WESTERLY BEHIND THE FRONT AT 5 TO 10 KTS AND PERSIST INTO SATURDAY. LOOKING BEYOND THE TAF PERIOD... GENERALLY FAIR WEATHER IS EXPECTED ON SATURDAY NIGHT INTO SUNDAY BEFORE A PERIOD OF POTENTIALLY UNSETTLED WEATHER WITH SHOWERS AND THUNDERSTORMS SETS UP TOWARD MID WEEK. -BLAES && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...KRD LONG TERM...KRD AVIATION...BLAES
Hazardous weather outlook, Apr 25, 1:47 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 147 PM EDT FRI APR 25 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-261800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 147 PM EDT FRI APR 25 2014 ...TORNADO WATCH 91 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...AND PERIODS OF HEAVY RAIN...WILL EXIST EARLY TO MID NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 25, 2:57 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
257 PM EDT FRI APR 25 2014
NCZ011-027-028-251930-
HALIFAX-NASH-EDGECOMBE-
257 PM EDT FRI APR 25 2014
...A PAIR OF STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL
HALIFAX... NORTHEASTERN NASH AND NORTHWESTERN EDGECOMBE COUNTIES
THROUGH 330 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PAIR OF STRONG THUNDERSTORMS OVER HALIFAX...AND OVER
BATTLEBORO...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROANOKE RAPIDS...HALIFAX...DORTCHES...RED OAK...
ENFIELD...WELDON...WHITAKERS...LEGGETT AND BATTLEBORO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3647 7764 3644 7762 3642 7759 3641 7755
3638 7754 3635 7758 3632 7757 3630 7753
3633 7744 3626 7740 3597 7760 3602 7795
3649 7771
TIME...MOT...LOC 1855Z 223DEG 36KT 3636 7758
13Local storm report, Apr 25, 3:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
316 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 6 ENE CREEDMOOR 36.14N 78.58W
04/25/2014 E1.00 INCH GRANVILLE NC PUBLIC
PUBLIC REPORT OF NICKLE TO QUARTER SIZE HAIL AT RT96
AND RT56... RELAYED VIA SKYWARN
&&
EVENT NUMBER RAH1401299
SECLocal storm report, Apr 25, 3:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
318 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 2 SE COATS 35.39N 78.64W
04/25/2014 E1.00 INCH HARNETT NC PUBLIC
PEA TO PENNY SIZE HAIL... WITH SOME UP TO QUARTER SIZE.
REPORT RELAYED VIA SKYWARN.
&&
EVENT NUMBER RAH1401300
SECLocal storm report, Apr 25, 3:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL FRANKLINTON 36.10N 78.46W
04/25/2014 E1.00 INCH FRANKLIN NC TRAINED SPOTTER
SPOTTER REPORTS QUARTER SIZE HAIL IN FRANKLINTON
&&
EVENT NUMBER RAH1401301
SECLocal storm report, Apr 25, 3:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
320 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 3 N FRANKLINTON 36.14N 78.46W
04/25/2014 E1.00 INCH FRANKLIN NC TRAINED SPOTTER
SPOTTER REPORTS QUARTER SIZE HAIL 1 MI NORTH OF
FRANKLINTON
&&
EVENT NUMBER RAH1401302
SECLocal storm report, Apr 25, 3:34 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
334 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL SPRING LAKE 35.18N 78.98W
04/25/2014 E1.00 INCH CUMBERLAND NC NEWSPAPER
REPORTS OF QUARTER SIZE HAIL NEAR SPRING LAKE
&&
EVENT NUMBER RAH1401303
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 12:25 PM EDT | Special Weather Statement | RAH | Guilford | 50 min |
| Apr 25, 12:51 PM EDT | Special Weather Statement | RAH | Orange | 39 min |
| Apr 25, 1:04 PM EDT | Special Weather Statement | RAH | Alamance | 41 min |
| Apr 25, 1:13 PM EDT | Special Weather Statement | RAH | Moore | 47 min |
| Apr 25, 1:21 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 39 min |
| Apr 25, 1:24 PM EDT | Special Weather Statement | RAH | Wilson | 36 min |
| Apr 25, 1:32 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke | 43 min |
| Apr 25, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange, Person | 52 min |
| Apr 25, 1:57 PM EDT | Special Weather Statement | RAH | Nash | 33 min |
| Apr 25, 2:04 PM EDT | Special Weather Statement | RAH | Lee, Moore | 26 min |
| Apr 25, 2:08 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange | 67 min |
| Apr 25, 2:09 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 36 min |
| Apr 25, 2:10 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 50 min |
| Apr 25, 2:26 PM EDT | Special Weather Statement | RAH | Halifax | 34 min |
| Apr 25, 2:34 PM EDT | Special Weather Statement | RAH | Chatham | 26 min |
| Apr 25, 2:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 67 min |
| Apr 25, 2:51 PM EDT | Special Weather Statement | RAH | Johnston | 39 min |
| Apr 25, 2:57 PM EDT | Special Weather Statement | RAH | Halifax | 33 min |
| Apr 25, 3:03 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 57 min |
| Apr 25, 3:35 PM EDT | Special Weather Statement | RAH | Alamance, Guilford, Orange, Person, Randolph | 40 min |
| Apr 25, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 62 min |
| Apr 25, 3:47 PM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 43 min |
| Apr 25, 3:50 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance | 40 min |
| Apr 25, 3:52 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 38 min |
| Apr 25, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 61 min |
| Apr 25, 4:01 PM EDT | Tornado Warning | RAH | Wayne | 44 min |
| Apr 25, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 64 min |
| Apr 25, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange | 57 min |
| Apr 25, 4:19 PM EDT | Tornado Warning | RAH | Halifax | 41 min |
| Apr 25, 4:22 PM EDT | Special Weather Statement | RAH | Guilford | 53 min |
| Apr 25, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 63 min |
| Apr 25, 4:37 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance, Warren | 38 min |
| Apr 25, 4:46 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 59 min |
| Apr 25, 4:59 PM EDT | Special Weather Statement | RAH | Durham, Wake | 61 min |
| Apr 25, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 42 min |
| Apr 25, 5:20 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 55 min |
| Apr 25, 5:20 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 40 min |
| Apr 25, 5:42 PM EDT | Flash Flood Warning | RAH | Franklin, Halifax, Vance, Warren | 3 hr |
| Apr 25, 5:45 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 45 min |
| Apr 25, 6:12 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 33 min |
| Apr 25, 6:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 56 min |
| Apr 25, 6:40 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 2 hr |
| Apr 25, 7:10 PM EDT | Special Weather Statement | RAH | Wayne | 35 min |
| Apr 25, 7:23 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 37 min |
| Apr 25, 7:48 PM EDT | Special Weather Statement | RAH | Sampson | 57 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.